# SDR HEEA082532

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 3457 · Global Positioning System
- Part: Display
- Part number: 8143902240B
- Part serial: 7410097
- Condition: Malfunctioned
- Location: Gps System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS DISPLAY BLINKS THROUGHOUT ALL OPERATIONS.
